×

zbMATH — the first resource for mathematics

The fundamental theorem on torsion classes of lattice-ordered groups. (English) Zbl 0433.06016

MSC:
06F15 Ordered groups
06A15 Galois correspondences, closure operators (in relation to ordered sets)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Garrett Birkhoff, Lattice theory, Third edition. American Mathematical Society Colloquium Publications, Vol. XXV, American Mathematical Society, Providence, R.I., 1967. · Zbl 0153.02501
[2] P. Conrad, Lattice-ordered groups, Tulane University Lecture Notes, 1970. · Zbl 0258.06011
[3] W. Charles Holland, Varieties of \?-groups are torsion classes, Czechoslovak Math. J. 29(104) (1979), no. 1, 11 – 12. · Zbl 0432.06011
[4] O. Kenny, Dissertation, University of Kansas, 1975.
[5] Jorge Martinez, Archimedean-like classes of lattice-ordered groups, Trans. Amer. Math. Soc. 186 (1973), 33 – 49. · Zbl 0298.06022
[6] Jorge Martinez, Torsion theory for lattice-ordered groups, Czechoslovak Math. J. 25(100) (1975), 284 – 299. · Zbl 0321.06020
[7] -, A general theory of torsion classes for lattice-ordered groups, University of Florida notes.
[8] H. Neumann, Varieties of groups, Ergebnisse der Math, und ihrer Grenzgebiete, Band 37, Springer-Verlag, Berlin and New York, 1967. · Zbl 0149.26704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.